# SDR 2001FA0000393

- Difficulty date: September 27, 2001
- Submitted: October 9, 2001
- Operation: General aviation
- Aircraft: N380GK
- Make and model: Rkwell NA26580
- Aircraft serial: 38044
- System (JASC): 2730 · Elevator Control System
- Part: Support
- Part number: 380210417005
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPCTION FOUND SMALL PIECE OF A BEARING BOSS IN HELL HOLE.  UPON INVESTIGATION FOUND ELEVATOR TORQUE TUBE SUPPORT MISSING PIECE. ALSO FOUND RT SUPPORT CRACKED IN THE SAME POSITION.  REPLACED BOTH RT AND LT ELEVATOR SUPPORT BRACKETS.
